# SDR DALA2016011300004

- Difficulty date: January 11, 2016
- Submitted: January 14, 2016
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 53,288 hours, 6,995 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 72-75
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, AFT CABIN FR 72-75, -Y450 SEAT TRACK FOUND CORRODED. REPLACED SEAT TRACK IAW SRM 51-42-11, REV 88.
